# SDR MALA020157

- Difficulty date: February 12, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 52653025
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3663 AC DEPARTED MSP.  F/O'S EFIS DISPLAY WENT BLANK, LOST LT I/B FUEL PUMP, FLAP TRIM COMPENSATOR, RT COOLING FAN, PRESSURIZATION LT ON ONE CHANNEL AND NR 2 ADC.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED CB XD11 FOR AC NR 2 BUSS P/N 52653-025, FLO'S OPS CHECK GOOD IAW AVRO MM CHAP 24.
